# SDR SWAA2022030476344

- Difficulty date: March 27, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB PNL 323CR HAS OVERSIZED AND ELONGATED FASTENER HOLE AT LWR AFT CORNER. / REMOVED CHANNEL ON VERTICAL STAB PANEL 323CR. FABRICATED NEW PANEL; TREATED; PRIMED AND APPLIED TOP COAT. REINSTALL CHANNEL TO NEW PANEL IAW EA 190252 REV IR; AND S/W EA 1-755-4370 REV IR
